# SDR AALA20121029003

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 40,473 hours, 19,029 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AFT CARGO FIRE INDICATION.  CREW DISCHARGED FORWARD AND AFT FIRE BOTTLES.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. FOUND NO INDICATION OF FIRE.  REPLACED ALL THREE AFT CARGO FIRE DETECTORS AND FORWARD AND AFT FIRE BOTTLES.  SYSTEM GROUND CHECK NORMAL OPERATION.
